# SDR 97ZZZX148

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210
- Propeller: Mcauly D2A36C33
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller Assy
- Part number: C2715C33
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER ASSY C2715/C33 NR 1 SOCKET CRACKED.
